Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will it be safe to take oxyelite pro along with lexapro 10mg?

Answered by
Dr.
Dr. Rahul Tawde

General & Family Physician

Practicing since :1980

Answered : 1 Question

default
Posted on Wed, 9 Jan 2013 in Medicines and Side Effects
Question: Hello. My psychiatrist prescribed me Lexapro (10mg) and I am taking Oxyelite Pro, 2 caps/day. Should I stop taking the OEP or can I conciliate both? I weight 65kg, my height is 1.65m and I lost 5kg this month by taking the OEP and running. I asked my psychiatrist about it, but she doesn't know the OEP.

(English is not my first language, sorry).
doctor
Answered by Dr. Rahul Tawde 9 minutes later
Hi,

Oxyelite Pro is a supplement of which it is unclear that the ingredients will or will not interact with Lexapro. There are multiple plant based ingredients in the tablet and each one of them has a potential interactions. That said, I am not aware of a specific interaction that would cause problems.
You should certainly inform your psychiatrist you are taking this. One of the key ingredients in Oxyelite is caffeine. Caffeine does not specifically interact with lexapro but may affect your overall condition which lexapro is also trying to treat. Finally, Oxyelite Pro is designed for weight loss. Lexapro can cause weight gain. Your psychiatrist should not only know that you are on OEP but also that you desire to lose weight. There are other antidepressants, bupropion in particular, that dont' cause weight gain and can even lead to weight loss.

Let me know if I can help you further.

Regards
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  

Recent questions on  Anti depressant

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...

doctor1 MD

I have been having dry mouth after having some infection of the teeth. Had two bad ones extracted. My ENT special9st has prescribed steroid for me. I take lot of medicines including Zolof. How is the interaction? I was reading on WebMD that...

doctor1 MD

Yes I was prescribed zyprexa years ago for depression when going through a divorce. I've tried to stop it twice and this is my third and final time. I've been tapering off it for over a year now since the last two attempts failed miserably. Now...

doctor1 MD

Hi, I suffer from pain in the lower and middle part of my stomach . It becomes a lot more pronounced when I opsuh down on my stomach. Pain regularly radiates into my pelvic region. I have been diagnosed IBS and was on antidepressants to control the spasms. But this pain just never stops. Is there somethinh I can say to my doctor to assist him in diagnosing me? Thank you,

doctor1 MD

Hi . I am on antidepressants for about 7 years now. I was so slim but suddenly gained a lot of weight. I began to have an enlarged liver of 17.5 measure. And then the latest X-ray showed that i began to have a bulky spleen . Blood tests are Ok except for Gout which is high. So does this condition mean anything? or could i have a hidden cancer in some part of my body especially that my belly is so fat. I am 35 years old

doctor1 MD

I am sometime getting anxious over small issues and myhealth gets spoiled